Statistical properties of topological Collet–Eckmann maps

Feliks Przytycki; Juan Rivera-Letelier

Annales scientifiques de l'École Normale Supérieure (2007)

  • Volume: 40, Issue: 1, page 135-178
  • ISSN: 0012-9593

How to cite


Przytycki, Feliks, and Rivera-Letelier, Juan. "Statistical properties of topological Collet–Eckmann maps." Annales scientifiques de l'École Normale Supérieure 40.1 (2007): 135-178. <>.

author = {Przytycki, Feliks, Rivera-Letelier, Juan},
journal = {Annales scientifiques de l'École Normale Supérieure},
keywords = {induced maps; conformal measure; mixing; topological Collet-Eckmann condition; central limit theorem; invariant measure; Hausdorff dimension; non-uniform hyperbolicity condition; rational maps},
language = {eng},
number = {1},
pages = {135-178},
publisher = {Elsevier},
title = {Statistical properties of topological Collet–Eckmann maps},
url = {},
volume = {40},
year = {2007},

AU - Przytycki, Feliks
AU - Rivera-Letelier, Juan
TI - Statistical properties of topological Collet–Eckmann maps
JO - Annales scientifiques de l'École Normale Supérieure
PY - 2007
PB - Elsevier
VL - 40
IS - 1
SP - 135
EP - 178
LA - eng
KW - induced maps; conformal measure; mixing; topological Collet-Eckmann condition; central limit theorem; invariant measure; Hausdorff dimension; non-uniform hyperbolicity condition; rational maps
UR -
ER -


  1. [1] Aspenberg M., The Collet–Eckmann condition for rational functions on the Riemann sphere, Ph.D. Thesis, KTH, Sweden, 2004. 
  2. [2] Beardon A.F., Iteration of Rational Functions. Complex Analytic Dynamical Systems, Graduate Texts in Mathematics, vol. 132, Springer-Verlag, New York, 1991. Zbl1120.30300MR1128089
  3. [3] Bernard J., Dynamique des perturbations d'un exemple de Lattès, Ph.D. Thesis, Université de Paris-Sud, 1994. 
  4. [4] Bruin H., Keller G., Equilibrium states for S-unimodal maps, Ergodic Theory Dynam. Systems18 (1998) 765-789. Zbl0916.58020MR1645373
  5. [5] Bruin H., Luzzatto S., Van Strien S., Decay of correlations in one-dimensional dynamics, Ann. Sci. École Norm. Sup.36 (2003) 621-646. Zbl1039.37021MR2013929
  6. [6] Bruin H., Todd M., Complex maps without invariant densities, Nonlinearity19 (2006) 2929-2945. Zbl1122.37037MR2275506
  7. [7] Carleson L., Gamelin T., Complex Dynamics, Springer-Verlag, Berlin/New York, 1993. Zbl0782.30022MR1230383
  8. [8] Collet P., Eckmann J.P., Positive Liapunov exponents and absolute continuity for maps of the interval, Ergodic Theory Dynam. Systems3 (1983) 13-46. Zbl0532.28014MR743027
  9. [9] Denker M., Mauldin R.D., Nitecki Z., Urbański M., Conformal measures for rational functions revisited, Fund. Math.157 (1998) 161-173. Zbl0915.58041MR1636885
  10. [10] Denker M., Przytycki F., Urbanski M., On the transfer operator for rational functions on the Riemann sphere, Ergodic Theory Dynam. Systems16 (1996) 255-266. Zbl0852.46024MR1389624
  11. [11] Denker M., Urbański M., On Sullivan's conformal measures for rational maps of the Riemann sphere, Nonlinearity4 (1991) 365-384. Zbl0722.58028MR1107011
  12. [12] Dinh T.C., Nguyen V.A., Sibony N., On thermodynamics of rational maps on the Riemann sphere, MR2342967
  13. [13] Dobbs N., Critical points, cusps and induced expansion, Doctoral Thesis, Université Paris-Sud (Orsay), 2006. 
  14. [14] Dujardin R., Favre C., Distribution of rational maps with a preperiodic critical point, Zbl1246.37071
  15. [15] Gouëzel S., Vitesse de décorrélation et théorèmes limites pour les applications non uniformément dilatantes, Ph.D. Thesis, Université de Paris-Sud, 2004. 
  16. [16] Graczyk J., Smirnov S., Collet, Eckmann and Hölder, Invent. Math.133 (1998) 69-96. Zbl0916.30023MR1626469
  17. [17] Graczyk J., Smirnov S., Weak expansion and geometry of Julia sets, to appear in Invent. Math. A preprint version: March 1999. 
  18. [18] Graczyk J., Świa̧tek G., Harmonic measure and expansion on the boundary of the connectedness locus, Invent. Math.142 (2000) 605-629. Zbl1052.37041
  19. [19] Haydn N., Convergence of the transfer operator for rational maps, Ergodic Theory Dynam. Systems19 (1999) 657-669. Zbl0953.37006MR1695914
  20. [20] Ledrappier F., Some properties of absolutely continuous invariant measures on an interval, Ergodic Theory Dynam. Systems1 (1981) 77-93. Zbl0487.28015MR627788
  21. [21] Ledrappier F., Quelques propriétés ergodiques des applications rationnelles, C. R. Acad. Sci. Paris299 (1984) 37-40. Zbl0567.58016MR756305
  22. [22] Keller G., Nowicki T., Spectral theory, zeta functions and the distribution of periodic points for Collet–Eckmann maps, Comm. Math. Phys.149 (1992) 31-69. Zbl0763.58024
  23. [23] Mañé R., The Hausdorff dimension of invariant probabilities of rational maps, in: Dynamical Systems, Valparaiso, 1986, Lecture Notes in Math., vol. 1331, Springer-Verlag, Berlin, 1988, pp. 86-117. Zbl0658.58015MR961095
  24. [24] Martens M., Distortion results and invariant Cantor sets of unimodal mappings, Ergodic Theory Dynam. Systems14 (1994) 331-349. Zbl0809.58026MR1279474
  25. [25] McMullen C.T., Hausdorff dimension and conformal dynamics. II. Geometrically finite rational maps, Comment. Math. Helv.75 (2000) 535-593. Zbl0982.37043MR1789177
  26. [26] Mauldin R.D., Urbański M., Graph Directed Markov Systems. Geometry and Dynamics of Limit Sets, Cambridge Tracts in Mathematics, vol. 148, Cambridge Univ. Press, Cambridge, 2003. Zbl1033.37025MR2003772
  27. [27] Milnor J., Dynamics in One Complex Variable. Introductory Lectures, Friedr. Vieweg & Sohn, Braunschweig, 1999. Zbl0946.30013MR1721240
  28. [28] Nowicki T., Sands D., Non-uniform hyperbolicity and universal bounds for S-unimodal maps, Invent. Math.132 (1998) 633-680. Zbl0908.58016MR1625708
  29. [29] Pesin Y., Senti S., Equilibrium measures for some one dimensional maps, Mosc. Math. J.5 (2005) 669-678. Zbl1109.37028MR2241816
  30. [30] Przytycki F., Lyapunov characteristic exponents are nonnegative, Proc. Amer. Math. Soc.119 (1993) 309-317. Zbl0787.58037MR1186141
  31. [31] Przytycki F., On measure and Hausdorff dimension of Julia sets for holomorphic Collet–Eckmann maps, in: Ledrappier F., Lewowicz J., Newhouse S. (Eds.), Int. Conf. on Dynamical Systems—a tribute to R. Mañé, Montevideo, 1995, Pitman Res. Notes in Math. Series, vol. 362, Longman, Harlow, 1996, pp. 167-181. Zbl0868.58063
  32. [32] Przytycki F., Iterations of holomorphic Collet–Eckmann maps: Conformal and invariant measures, Trans. Amer. Math. Soc.350 (1998) 717-742. Zbl0892.58063
  33. [33] Przytycki F., Hölder implies CE, Astérisque261 (2000) 385-403. Zbl0939.37026MR1755448
  34. [34] Przytycki F., Conical limit set and Poincaré exponent for iterations of rational functions, Trans. Amer. Math. Soc.351 (1999) 2081-2099. Zbl0920.58037MR1615954
  35. [35] Przytycki F., Rivera-Letelier J., Smirnov S., Equivalence and topological invariance of conditions for non-uniform hyperbolicity in the iteration of rational maps, Invent. Math.151 (2003) 29-63. Zbl1038.37035MR1943741
  36. [36] Przytycki F., Rohde S., Rigidity of holomorphic Collet–Eckmann repellers, Ark. Mat.37 (1999) 357-371. Zbl1034.37026
  37. [37] Przytycki F., Urbański M., Fractals in the Plane, Ergodic Theory Methods, Cambridge Univ. Press, in press. Available on, Zbl1202.37001
  38. [38] Urbański M., Measures and dimensions in conformal dynamics, Bull. Amer. Math. Soc.40 (2003) 281-321. Zbl1031.37041MR1978566
  39. [39] Rees M., Positive measure sets of ergodic rational maps, Ann. Sci. École Norm. Sup.19 (1986) 383-407. Zbl0611.58038MR870689
  40. [40] Rivera-Letelier J., A connecting lemma for rational maps satisfying a no-growth condition, Ergodic Theory Dynam. Systems27 (2007) 595-636. Zbl1110.37037MR2308147
  41. [41] Senti S., Dimension of weakly expanding points for quadratic maps, Bull. Soc. Math. France131 (2003) 399-420. Zbl1071.37028MR2017145
  42. [42] Smirnov S., Symbolic dynamics and Collet–Eckmann condition, Internat. Math. Res. Notices7 (2000) 333-351. Zbl0983.37052
  43. [43] Sullivan D., Conformal dynamical systems, in: Geometric Dynamics, Rio de Janeiro, 1981, Lecture Notes in Math., vol. 1007, Springer-Verlag, Berlin, 1983, pp. 725-752. Zbl0524.58024MR730296
  44. [44] Urbański M., Measures and dimensions in conformal dynamics, Bull. Amer. Math. Soc.40 (2003) 281-321. Zbl1031.37041MR1978566
  45. [45] Young L.-S., Decay of correlations for certain quadratic maps, Comm. Math. Phys.146 (1992) 123-138. Zbl0760.58030MR1163671
  46. [46] Young L.-S., Recurrence times and rates of mixing, Israel J. Math.110 (1999) 153-188. Zbl0983.37005MR1750438
  47. [47] Zdunik A., Parabolic orbifolds and the dimension of the maximal measure for rational maps, Invent. Math.99 (1990) 627-649. Zbl0820.58038MR1032883

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.